RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, Number 1, Pages 60–65 (Mi basm280)  

This article is cited in 2 scientific papers (total in 2 papers)

Research articles

On the instability of solutions of seventh order nonlinear delay differential equations

Cemil Tunç

Yüzüncü Yil University, Van, Turkey

Abstract: A kind of seventh order nonlinear delay differential equations is considered. By using the Lyapunov–Krasovskii functional approach [5], some sufficient conditions are established which guarantee that the zero solution of the equation considered is unstable. Our conditions are new and supplement previously known results.

Keywords and phrases: instability, Lyapunov–Krasovskii functional, delay differential equation, seventh order.

Full text: PDF file (157 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 34K20
Received: 10.09.2010
Language: English

Citation: Cemil Tunç, “On the instability of solutions of seventh order nonlinear delay differential equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 1, 60–65

Citation in format AMSBIB
\Bibitem{Tun11}
\by Cemil~Tun{\c c}
\paper On the instability of solutions of seventh order nonlinear delay differential equations
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2011
\issue 1
\pages 60--65
\mathnet{http://mi.mathnet.ru/basm280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2849229}
\zmath{https://zbmath.org/?q=an:1226.34071}


Linking options:
  • http://mi.mathnet.ru/eng/basm280
  • http://mi.mathnet.ru/eng/basm/y2011/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tunç, Cemil, “An instability theorem for a kind of seventh order nonlinear delay differential equations”, Ann. Differential Equations, 28:1 (2012), 11–14  mathscinet  zmath
    2. Tunç, Cemil, “On the Unstable Solutions to Functional Vector Differential Equations of the Seventh Order”, International Journal of Analysis, 2013 (2013), Article ID 973917, 5 pp.  crossref  mathscinet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:160
    Full text:29
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019